# SDR DALA2021011400235

- Difficulty date: January 14, 2021
- Submitted: January 14, 2021
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 68,811 hours, 8,993 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Aft Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK YA LOCATED FR 73A AT AFT GALLEY AREA.  CORRECTIVE ACTION: REPLACED SEAT TRACK AND FASTENERS LOCATED AT AFT GALLEY AREA, AS PER SRM AND DWG.
